# SDR YENA2022031500217

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 41R BETWEEN FR32/FR34 IN FWD CARGO COMPARTMENT; REF: ARM W/O 2022 2/1 N/R 2022-19284 REPLACED SECTION STRINGER 41R AND FASTENERS LOC ON FR32 TO FR34 IAW SRM A320 51-72-11, 51-42-11 AND DRAWINGS # E533231472, D53231487
